# SDR 95ZZZX1415

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24K
- Make and model: Cessna 210
- Aircraft serial: 21057265
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Pin
- Part number: MS203921C21
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT EXTEND.  THIS AIRCRAFT HAD AN STC INSTALLED WHERE NOSE DOORS ARE MECHANICALLY HOOKED TO THE NOSE GEAR.  THE HYDRAULIC CYLINDER THAT PULLS THE UPLOCK HOOK TO RELEASE THE NOSE GEAR AND DOORS, CLEVIS PIN, MS20392-1C21, HAD EITHER FALLEN OUT OR WAS SHEARED OFF FROM NORMAL OPERATION.  NOSE GEAR FELL INTO PLACE AND LOCKED DOWN ONCE HOOK WAS RELEASED.
